# SDR GTIA2021070135835

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 52,299 hours, 24,027 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 SURGING IN BOTH AUTO & MAN THRUST. N2 FLUCTUATING +/- 2 PERCENT. AIR RETURN LANDING WEIGHT 135.5-ACCOMPLISHED FAULT ISOLATION FOR EPR SURGING IAW TSM 71-00-00-810-832 PRESSURE CHECKED SENSE LINES TO PRV NO FAULTS NOTED IAW AMM 36-11-00-810-900. REMOVED & REPLACED PRV (4001HA) ON #1 ENG LEAK & OPERATIONAL TEST SATISFACTORY IAW AMM 36-11-52 PB401
